# SDR AALA201602229029

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 51,331 hours, 19,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT LENS IS MISSING AT ROW 8L.  INSTALLED NEW EMER LIGHT LENS AT ROW 8L.
